Header

UZH-Logo

Maintenance Infos

On a quasilinear coagulation-fragmentation model with diffusion


Amann, Herbert; Weber, Frank (2001). On a quasilinear coagulation-fragmentation model with diffusion. Adv. Math. Sci. Appl., 11(1):227-263.

Statistics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2001
Deposited On:29 Nov 2010 16:27
Last Modified:05 Apr 2016 13:25
Publisher:UNSPECIFIED
ISSN:1343-4373

Download

Full text not available from this repository.